# SDR O2GA2017060871401

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N714TS
- Make and model: Lear 60LEAR
- Aircraft serial: 340
- Aircraft time: 4,850 hours, 3,473 cycles
- Engine: Pwa PW306B
- Engine time: 4,850 hours, 3,473 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Connector
- Condition: Dirty
- Location: Rt Eng Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED RIGHT ENGINE SHUTDOWN DURING MAINTENANCE PREFLIGHT CHECK. MAINTENANCE REMOVED, CLEANED, INSPECTED AND REINSTALLED THE RIGHT ENGINE EEC CONNECTORS. PERFORMED SEVERAL GROUND RUNS WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
